Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 375, NWS Norman, OK

June 20, 2011Cotton County, Jefferson County, Stephens County, Oklahoma; Clay County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Jun 20, 2011, 6:02 PM CDT for Cotton County, Jefferson County, Stephens County, Oklahoma; Clay County, Texas. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 6:02 PM CDT (23:02 UTC)
Expired
Jun 20, 2011, 7:00 PM CDT
In force
58 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Clay County, TX

The radar

The Altus AFB radar (KFDR), 68 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:46 PM CDTHAIL 1Comanche, OK
Jun 20, 6:51 PM CDTHAIL 1.756 E Walters, OKNR HWY 53 AND 65

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:42 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1692 J/kg
Mixed-layer CIN
-552 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WUUS54 KOUN 202302
SVROUN
OKC033-067-137-TXC077-210000-
/O.NEW.KOUN.SV.W.0375.110620T2302Z-110621T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...
  NORTHERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHWESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  EASTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 700 PM CDT

* AT 602 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 10 MILES WEST OF BYERS...MOVING NORTHEAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...BYERS...CHARLIE...
  COMANCHE...CORUM...EMPIRE CITY...HASTINGS...TAYLOR...TEMPLE...
  WAURIKA LAKE AND WAURIKA.

LAT...LON 3402 9842 3406 9843 3405 9846 3408 9850
      3451 9818 3451 9814 3457 9814 3461 9812
      3423 9760 3398 9836
TIME...MOT...LOC 2302Z 228DEG 32KT 3409 9834

$$



MAXWELL
4 follow-up statements
292 
WWUS54 KOUN 202314
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT MON JUN 20 2011

OKC033-067-137-TXC077-210000-
/O.CON.KOUN.SV.W.0375.000000T0000Z-110621T0000Z/
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-
614 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN CLAY...SOUTHWESTERN STEPHENS...NORTHERN JEFFERSON AND
EASTERN COTTON COUNTIES...

AT 614 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 8 MILES SOUTH OF TEMPLE...MOVING NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...BYERS...CHARLIE...
  COMANCHE...CORUM...EMPIRE CITY...HASTINGS...TAYLOR...TEMPLE...
  WAURIKA LAKE AND WAURIKA.

LAT...LON 3404 9829 3414 9844 3451 9818 3451 9814
      3457 9814 3461 9812 3423 9760
TIME...MOT...LOC 2314Z 228DEG 38KT 3420 9824

$$



MAXWELL
966 
WWUS54 KOUN 202325
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT MON JUN 20 2011

TXC077-202334-
/O.CAN.KOUN.SV.W.0375.000000T0000Z-110621T0000Z/
CLAY TX-
625 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
CLAY COUNTY...

THE STORM THAT PROMPTED THIS WARNING HAS MOVED OUT OF THE AREA.

LAT...LON 3412 9824 3421 9834 3451 9818 3451 9814
      3457 9814 3461 9812 3426 9764 3414 9810
      3415 9812 3413 9814 3411 9821
TIME...MOT...LOC 2324Z 228DEG 39KT 3427 9812

$$

OKC033-067-137-210000-
/O.CON.KOUN.SV.W.0375.000000T0000Z-110621T0000Z/
COTTON OK-JEFFERSON OK-STEPHENS OK-
625 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON AND EASTERN COTTON
COUNTIES...

AT 624 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM 4 MILES WEST OF HASTINGS...MOVING NORTHEAST AT 45 MPH. 
THIS STORM HAS SHOWN SIGNS OF WEAKENING BUT WILL STILL BE CAPABLE OF 
PRODUCING STRONG WIND GUSTS.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...COMANCHE...CORUM...
  EMPIRE CITY...HASTINGS...TEMPLE AND WAURIKA LAKE.

LAT...LON 3412 9824 3421 9834 3451 9818 3451 9814
      3457 9814 3461 9812 3426 9764 3414 9810
      3415 9812 3413 9814 3411 9821
TIME...MOT...LOC 2324Z 228DEG 39KT 3427 9812

$$



MAXWELL
816 
WWUS54 KOUN 202335
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT MON JUN 20 2011

OKC033-067-137-210000-
/O.CON.KOUN.SV.W.0375.000000T0000Z-110621T0000Z/
COTTON OK-JEFFERSON OK-STEPHENS OK-
635 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON AND EASTERN COTTON
COUNTIES...

AT 634 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM NEAR EMPIRE CITY...MOVING NORTHEAST AT 45 MPH. ANOTHER 
SEVERE STORM WAS LOCATED 8 MILES SOUTHEAST OF TEMPLE.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...COMANCHE...CORUM...
  EMPIRE CITY...HASTINGS...TEMPLE AND WAURIKA LAKE.

LAT...LON 3424 9828 3451 9818 3451 9814 3457 9814
      3461 9812 3426 9764 3414 9808 3415 9812
      3412 9818
TIME...MOT...LOC 2334Z 224DEG 39KT 3443 9804

$$
663 
WWUS54 KOUN 202349
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT MON JUN 20 2011

OKC033-202359-
/O.CAN.KOUN.SV.W.0375.000000T0000Z-110621T0000Z/
COTTON OK-
649 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
COTTON COUNTY...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

LAT...LON 3426 9764 3418 9809 3433 9814 3447 9792
TIME...MOT...LOC 2349Z 236DEG 39KT 3432 9792

$$

OKC067-137-210000-
/O.CON.KOUN.SV.W.0375.000000T0000Z-110621T0000Z/
JEFFERSON OK-STEPHENS OK-
649 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN STEPHENS AND NORTHWESTERN JEFFERSON COUNTIES...

AT 649 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES NORTH OF ADDINGTON...MOVING NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...COMANCHE AND WAURIKA
  LAKE.

LAT...LON 3426 9764 3418 9809 3433 9814 3447 9792
TIME...MOT...LOC 2349Z 236DEG 39KT 3432 9792

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 5:45 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 20, 5:45 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT MON JUN 20 2011

.AVIATION...
SEVERE STORMS LIKELY TO IMPACT SITES ALONG AND NEAR I-35 CORRIDOR
THIS EVENING WITH EXTREME WIND GUSTS AND HAIL POSSIBLE. THIS WILL BE
ALONG AND NEAR A DRYLINE THAT IS CURRENTLY JUST WEST OF I-35
CORRIDOR. A COLD FRONT CURRENTLY MOVING THROUGH NORTHWEST OK THIS
AFTN WILL OVERTAKE THE DRYLINE LATER THIS EVENING. WINDS WILL BECOME
NORTHWEST BEHIND FRONT... BUT MAY BACK AROUND TO A MORE WEST
DIRECTION OVERNIGHT AND DURING THE DAY ON TUESDAY OUTSIDE OF
NORTHWEST OK WHERE THEY ARE EXPECTED TO REMAIN MORE OUT OF THE
NORTHWEST AND AT HIGHER SPEEDS.

30

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT MON JUN 20 2011/

.DISCUSSION...
PACIFIC COLD FRONT HAS MOVED THROUGH WESTERN OK AND PORTIONS OF
WESTERN NORTH TEXAS THIS AFTERNOON. MEANWHILE... A COLD FRONT WILL
MOVE INTO NW OKLAHOMA THIS AFTERNOON AND CONTINUE TO MOVE ACROSS
PARTS OF THE REGION TONIGHT OVERTAKING THE PACIFIC FRONT BEFORE
STALLING IN SOUTHERN PORTIONS OF THE FA. STRONG UPPER LOW FOR THIS
TIME OF YEAR IS MOVING INTO THE CENTRAL PLAINS BRINGING COOLER
MID-LEVEL TEMPS WHICH IS HELPING TO ERODE THE CAP. DESPITE THE
STRONG CAP TODAY... CONVERGENCE AND SFC HEATING WILL LEAD TO
THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATE THIS AFTERNOON AND
TONIGHT. SEVERE STORMS WILL BE POSSIBLE PRODUCING LARGE HAIL AND
WITH THE LARGE DEWPT DEPRESSIONS... DAMAGING WIND GUSTS FROM
DOWNBURSTS.

WITH STRONG MIXING THIS AFTERNOON AND CAA BEHIND THE
FRONT... HAVE ISSUED A WIND ADVISORY FOR PARTS OF WESTERN OK THROUGH
MID-EVENING. WITH SUNSET AND THE LOSS OF DEEP MIXING... WINDS WILL
REMAIN BREEZY BUT SPEEDS EXPECTED TO DECREASE BELOW ADVISORY
CRITERIA LATER THIS EVENING. WILL CONTINUE WITH RED FLAG WARNING
INTO EARLY THIS EVENING. IT APPEARS ENOUGH MOISTURE HAS STAYED IN SW
PORTIONS OF THE FA TO HOLD DOWN AFTN TEMPS A FEW DEGREES PREVENTING
HEAT INDEX VALUES FROM REACHING ADVISORY LEVELS. WITH THE COLD FRONT
MOVING ACROSS THE REGION BRINGING COOLER TEMPS TO THE AREA FOR
TUESDAY... WILL CANCEL THE HEAT ADVISORY.

THUNDERSTORMS WILL REMAIN POSSIBLE IN SOUTHERN PORTIONS OF THE FA
TUESDAY/TUESDAY NIGHT DUE TO THE COLD FRONT STILL LINGERING IN THE
AREA AND THE UPPER SYSTEM NOT QUITE EXITING THE AREA YET. MODELS
SHOW NW FLOW ALOFT THEN DEVELOPING THROUGH THE WEEK AND MAYBE INTO
THE WEEKEND BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR PARTS
OF THE FA STARTING THURSDAY. THIS ACTIVITY WILL LIKELY BEGIN IN THE
HIGH PLAINS AFTERNOON/EVENING AND THEN MOVE ACROSS THE FA OVERNIGHT
INTO THE MORNING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  91  63  93 /  60  10  10  10
HOBART OK         64  94  64  95 /  10  10  10  10
WICHITA FALLS TX  71  94  70  96 /  40  20  30  10
GAGE OK           60  88  55  91 /  10  10  10   0
PONCA CITY OK     63  87  61  90 /  60  10  10  10
DURANT OK         75  91  71  91 /  50  40  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>006-
     009>011-014>017-021-022-033>037.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ004>006-
     009>011-014>017-021-022.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

22/25
Hazardous weather outlook, Jun 20, 12:08 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT MON JUN 20 2011

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS EAST OF A LINE FROM CHEROKEE TO
WEATHERFORD TO FREDERICK OKLAHOMA...TO SEYMOUR TEXAS. THE MODERATE
RISK EXTENDS AS FAR EAST AS BARTLESVILLE TO SEMINOLE TO PAULS
VALLEY...AND DOWN TO CLAY COUNTY TEXAS. A SLIGHT RISK OF SEVERE
WEATHER IS FORECAST FOR LOCATIONS EAST OF THE MODERATE RISK AREA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 2 AM.

IMPACTS...
STORMS IN THE MODERATE RISK AREA MAY PRODUCE A VERY DAMAGING
COMBINATION OF HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE WIND GUSTS
TO 80 MPH.

THE RESULT MAY BE SUBSTANTIAL DAMAGE TO ROOFTOPS...WINDOWS...AND
AUTOMOBILES...AND STORMS OF THIS INTENSITY POSE A THREAT OF INJURY
TO PEOPLE CAUGHT OUTDOORS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL LATE TONIGHT.

DISCUSSION...
A PACIFIC COLD FRONT WILL MOVE TO THE WESTERN EDGE OF THE MODERATE
RISK AREA BY EARLY AFTERNOON. A STRONG CAP WILL ALLOW AN
ACCUMULATION OF HEAT AND INSTABILITY EAST OF THE FRONT. THEN AN
UPPER LEVEL TROUGH WILL PRODUCE LIFT AND MID LEVEL COOLING THAT WILL
WEAKEN THE CAP AND ALLOW EXPLOSIVE THUNDERSTORM DEVELOPMENT BY 4 TO
6 PM.

SOME STORMS WILL BE SUPERCELLS IN THE LATE AFTERNOON AND EARLY
EVENING. STRONG WIND SHEAR WILL PROMOTE THE GROWTH OF VERY LARGE
HAIL...WHILE HOT AIR BELOW CLOUD BASE WILL PROMOTE STRONG DOWNDRAFTS
OR MICROBURSTS. WHEREVER THESE TWO SEVERE WEATHER THREATS ARE
COMBINED...THE RESULT MAY BE A VERY DAMAGING STORM. BY MID
EVENING...STORM OUTFLOWS MAY BECOME SUFFICIENT TO CAUSE GROWTH INTO
LINES AND CLUSTERS RATHER THAN SUPERCELLS. HAIL SIZES WOULD THEN
DECREASE...BUT SEVERE HAIL WOULD STILL BE POSSIBLE. THE THREAT OF
DAMAGING WINDS WILL PERSIST THROUGH LATE EVENING. THERE IS EVEN A
POSSIBILITY OF EXCESSIVE RAINFALL OVERNIGHT IN SOUTHERN OKLAHOMA...
WHERE THE COLD FRONT WILL STALL AND THE LOW LEVEL JET MAY GENERATE
REPEATED ROUNDS OF THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUN 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
THE DAY WILL CONTINUE HOT AND WINDY. A HEAT ADVISORY...WIND
ADVISORY...AND RED FLAG WARNING ARE ALL IN EFFECT FOR DIFFERENT
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. PLEASE REFER TO THOSE
PRODUCTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ON TUESDAY THE COLD FRONT WILL LINGER IN SOUTHERN OKLAHOMA...WHERE
THERE IS A SLIGHT RISK OF SEVERE STORMS. ISOLATED THUNDERSTORMS ARE
THEN POSSIBLE FROM THURSDAY THROUGH SUNDAY.

OTHER HAZARDOUS WEATHER...
VERY HIGH WILDFIRE POTENTIAL WILL CONTINUE TO BE A CONCERN IN
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE
VEGETATION IS DRY.

UNSCHEDULED UPDATES OF THE HAZARDOUS WEATHER OUTLOOK WILL LIKELY BE
ISSUED THROUGH THIS EVENING.

BURKE

In the hours before

Special weather statement, Jun 20, 5:10 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT MON JUN 20 2011

TXZ088-089-202230-
ARCHER TX-BAYLOR TX-
510 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER AND BAYLOR COUNTIES.

AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MEGARGEL...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3340 9873 3340 9901 3342 9902 3369 9866
      3340 9847 3339 9858 3339 9872
Special weather statement, Jun 20, 5:31 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT MON JUN 20 2011

TXZ089-202300-
ARCHER TX-
531 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER COUNTY.

AT 530 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF MEGARGEL...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL LIKELY
MOVE INTO SOUTHERN ARCHER COUNTY BETWEEN 545 AND 6 PM. LARGE HAIL
AND STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3340 9873 3339 9895 3340 9895 3343 9895
      3358 9872 3339 9862 3339 9872

MAXWELL
Special weather statement, Jun 20, 5:35 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
535 PM CDT MON JUN 20 2011

OKZ007-202300-
GRANT OK-
535 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT COUNTY.

AT 533 PM CDT...THUNDERSTORMS WERE DEVELOPING OVER NORTHERN GRANT
COUNTY  JUST NORTH OF WAKITA...MOVING NORTH AT 35 MPH.  STORM
INTENSITY IS INCREASING AND OTHER STORMS MAY FORM TO THE SOUTH NEAR
NASH. A SEVERE THUNDERSTORM WARNING MAY BE NEEDED SHORTLY.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

LAT...LON 3659 9778 3660 9802 3700 9786 3700 9757
Local storm report, Jun 20, 5:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             6 N MEDFORD             36.89N 97.74W
06/20/2011  E1.75 INCH       GRANT              OK   EMERGENCY MNGR

            HAIL WAS NEARLY COVERING THE GROUND.

&&

BAIN
Special weather statement, Jun 20, 5:54 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT MON JUN 20 2011

OKZ044-045-TXZ086-090-202330-
COTTON OK-JEFFERSON OK-WICHITA TX-CLAY TX-
554 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON...JEFFERSON
AND WICHITA COUNTIES.

AT 555 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
CASHION...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3433 9825 3410 9797 3395 9845 3404 9853

MAXWELL
Special weather statement, Jun 20, 5:55 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CDT MON JUN 20 2011

OKZ007-008-012-013-202330-
GARFIELD OK-NOBLE OK-KAY OK-GRANT OK-
555 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY AND
NOBLE COUNTIES.

SHORTLY BEFORE 6 PM CDT...A SURFACE BOUNDARY LAY FROM RENFROW
TO JEFFERSON TO CARRIER AND DRUMMOND.  CIRCULATIONS WERE DEVELOPING
ALONG THE BOUNDARY AND AS THUNDERSTORMS FORM WEAK SHORT-LIVED
TORNADOES MAY FORM.

LAT...LON 3700 9718 3619 9747 3620 9806 3700 9768

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:37 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 27 more23 hr
Jun 20, 4:03 AM CDTHeat AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman11 hr
Jun 20, 4:07 AM CDTRed Flag WarningOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more17 hr
Jun 20, 4:36 AM CDTSpecial Weather StatementOUNWoods, Woodward54 min
Jun 20, 5:34 AM CDTSpecial Weather StatementOUNWoods56 min
Jun 20, 4:35 PM CDTSpecial Weather StatementOUNCotton25 min
Jun 20, 4:37 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens35 min
Jun 20, 5:35 PM CDTSpecial Weather StatementOUNGrant25 min
Jun 20, 5:46 PM CDTSevere Thunderstorm WarningOUNGrant, Kay59 min
Jun 20, 5:54 PM CDTSpecial Weather StatementOUNCotton36 min
Jun 20, 5:55 PM CDTSpecial Weather StatementOUNGarfield35 min
Jun 20, 6:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble55 min
Jun 20, 6:43 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens25 min
Jun 20, 6:58 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Stephens47 min
Jun 20, 5:10 PM CDTSpecial Weather StatementOUNArcher20 min
Jun 20, 5:31 PM CDTSpecial Weather StatementOUNArcher29 min
Jun 20, 5:34 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Clay56 min
Jun 20, 6:31 PM CDTSpecial Weather StatementOUNArcher29 min
Jun 20, 6:47 PM CDTSevere Thunderstorm WarningOUNArcher, Clay58 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.